Items where Author is "Chvátal, Martin"
Group by: Item Type | No Grouping Number of items: 2. Chvátal, Martin (2015) Asymptotically almost periodic solutions of limit and almost periodic linear difference systems. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (75). pp. 1-17. ISSN 1417-3875 Chvátal, Martin (2014) Non-almost periodic solutions of limit periodic and almost periodic homogeneous linear difference systems. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (76). pp. 1-20. ISSN 1417-3875 |